MathSciNet Relay Station
MathSciNet bibliographic data
MR1214888 05C99 (05C05)
Seymour, P. D.; Thomas, Robin Graph searching and a min-max theorem for tree-width. J. Combin. Theory Ser. B 58 (1993), no. 1, 22–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement